Please choose a volume number:

Contents of volume 57:

2000 / 57 / 1-2 (1) :  Laszlo Szalay
On the Diophantine equation (2n-1)(3n-1)=x2
Full text paper (pdf)

2000 / 57 / 1-2 (2) :  S. Pilipovic, M. Stojanovic and D. Nikolic-Despotovic
The quasiasymptotic expansion at zero and generalized Watson lemma for Colombeau generalized functions
Full text paper (pdf)

2000 / 57 / 1-2 (3) :  Gheorghe Miclaus
Hardy classes and Briot--Bouquet differential subordinations
Full text paper (pdf)

2000 / 57 / 1-2 (4) :  A. Branciari
A fixed point theorem of Banach--Caccioppoli type on a class of generalized metric spaces
Full text paper (pdf)

2000 / 57 / 1-2 (5) :  Milos S. Kurilic
Paraopen spaces -- a class of peculiar spaces
Full text paper (pdf)

2000 / 57 / 1-2 (6) :  Eugeniusz Stasiak
Scalar concomitants of a system of vectors in pseudo-Euclidean geometry of index 1
Full text paper (pdf)

2000 / 57 / 1-2 (7) :  U.C. De and S. Bandyopadhyay
On weakly conformally symmetric spaces
Full text paper (pdf)

2000 / 57 / 1-2 (8) :  L. Herrmann and M. Fialka
Oscillatory properties of equations of mathematical physics with time-dependent coefficients
Full text paper (pdf)

2000 / 57 / 1-2 (9) :  Laurentiu Panaitopol
On a problem of Erdos--Turan
Full text paper (pdf)

2000 / 57 / 1-2 (10) :  Claudi Alsina
On the functional equation of the bisectrix transform
Full text paper (pdf)

2000 / 57 / 1-2 (11) :  Sharief Deshmukh
Yau's problem on Einstein field equation
Full text paper (pdf)

2000 / 57 / 1-2 (12) :  Giovanni Fiorito
On Laplace and Fourier transforms of periodically monotone functions and distributions
Full text paper (pdf)

2000 / 57 / 1-2 (13) :  A. V. Kelarev
Finiteness conditions and sums of rings
Full text paper (pdf)

2000 / 57 / 1-2 (14) :  Matej Bresar and Maja Fosner
On rings with involution equipped with some new product
Full text paper (pdf)

2000 / 57 / 1-2 (15) :  I. Kocsis
Stability of a sum form functional equation on open domain
Full text paper (pdf)

2000 / 57 / 1-2 (16) :  K.-H. Indlekofer and I. Katai
On a theorem of H. Daboussi
Full text paper (pdf)

2000 / 57 / 1-2 (17) :  Stefan Kulcsar
On the asymptotic behavior of solutions of the second order neutral differential equations
Full text paper (pdf)

2000 / 57 / 1-2 (18) :  G. Pap and M. C. A. van Zuijlen
Modified Stringer bounds
Full text paper (pdf)

2000 / 57 / 1-2 (19) :  S. Bacso and M. Matsumoto
Randers spaces with the h-curvature tensor H dependent on position alone
Full text paper (pdf)

2000 / 57 / 1-2 (20) :  Laszlo Kozma and Radu Peter
Intersection theorems for Finsler manifolds
Full text paper (pdf)

2000 / 57 / 1-2 (21) :  P. Czinder and Zs. Pales
A general Minkowski-type inequality for two variable Gini means
Full text paper (pdf)

2000 / 57 / 1-2 (22) :  Laszlo Losonczi
Equality of Cauchy mean values
Full text paper (pdf)

2000 / 57 / 1-2 (23) :  Victor Bovdi
On elements in algebras having finite number of conjugates
Full text paper (pdf)

2000 / 57 / 3-4 (1) :  Y. Villarroel
Transversal Cartan chains in a real hyperquadric
Full text paper (pdf)

2000 / 57 / 3-4 (2) :  Ayse Cigdem Ozcan
On a class of modules
Full text paper (pdf)

2000 / 57 / 3-4 (3) :  S. D. Adhikari, R. Balasubramanian and R. Thangadurai
Further remarks on Steinhaus sets
Full text paper (pdf)

2000 / 57 / 3-4 (4) :  S. Louboutin and Y.-H. Park
Class number problems for dicyclic CM-fields
Full text paper (pdf)

2000 / 57 / 3-4 (5) :  M. C. Chaki and R. K. Maity
On quasi Einstein manifolds
Full text paper (pdf)

2000 / 57 / 3-4 (6) :  Jacek Tabor
Remark on the characterization of continuous functions
Full text paper (pdf)

2000 / 57 / 3-4 (7) :  Raul Naulin and Manuel Pinto
Linked dichotomies and asymptotic theory of nondiagonal differential systems
Full text paper (pdf)

2000 / 57 / 3-4 (8) :  Bui Minh Phong
A characterization of some unimodular multiplicative functions
Full text paper (pdf)

2000 / 57 / 3-4 (9) :  Tadashi Aikou
Some remarks on Finsler vector bundles
Full text paper (pdf)

2000 / 57 / 3-4 (10) :  Ugur Dursun
On Chen immersions into Lorentzian space forms with nonflat normal space
Full text paper (pdf)

2000 / 57 / 3-4 (11) :  Eva C. Adam
Bornologicity of certain spaces of bounded linear operators
Full text paper (pdf)

2000 / 57 / 3-4 (12) :  Waldemar Holubowski
Symmetric words in free nilpotent groups of class 4
Full text paper (pdf)

2000 / 57 / 3-4 (13) :  Roman Badora
Note on the superstability of the Cauchy functional equation
Full text paper (pdf)

2000 / 57 / 3-4 (14) :  Laszlo Szabo and Endre Varmonostory
On characteristically simple conservative algebras
Full text paper (pdf)

2000 / 57 / 3-4 (15) :  Fernando Etayo and Rafael Santamaria
(J2=&pm 1)-metric manifolds
Full text paper (pdf)

2000 / 57 / 3-4 (16) :  Radu Miron
The homogeneous lift to the tangent bundle of a Finsler metric
Full text paper (pdf)

2000 / 57 / 3-4 (17) :  M. Crampin
Connections of Berwald type
Full text paper (pdf)

2000 / 57 / 3-4 (18) :  I. Mihai, A. Oiaga and R. Rosca
On cosymplectic quasi-Sasakian manifolds with quasi-Reeb vector field
Full text paper (pdf)

2000 / 57 / 3-4 (19) :  Huriye Arikan and Demir N. Kupeli
Some sufficient conditions for a map to be harmonic
Full text paper (pdf)

2000 / 57 / 3-4 (20) :  Paola Matzeu and Liviu Ornea
Local almost contact metric 3-structures
Full text paper (pdf)

2000 / 57 / 3-4 (21) :  E. Boeckx and L. Vanhecke
Geometry of Riemannian manifolds and their unit tangent sphere bundles
Full text paper (pdf)

2000 / 57 / 3-4 (22) :  I. Pink and Sz. Tengely
Full powers in arithmetic progressions
Full text paper (pdf)

2000 / 57 / 3-4 (23) :  Cs. Rakaczki
Binomial coefficients in arithmetic progressions
Full text paper (pdf)

46 records
 

© 2003-2013, Publicationes Mathematicae, Debrecen, Hungary